Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the normality of infinite products


Author: Keiko Chiba
Journal: Proc. Amer. Math. Soc. 105 (1989), 510-512
MSC: Primary 54D15; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1989-0933513-X
MathSciNet review: 933513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we shall prove the following: Suppose that all finite subproducts of a product space $ X = \prod\nolimits_{\beta < \lambda } {{X_\beta }} $ are normal. If $ X$ is $ \lambda $-paracompact, then $ X$ is normal. Here $ \lambda $ stands for an infinite cardinal number.


References [Enhancements On Off] (What's this?)

  • [1] A. Bešlagić, Normality in products, Topology Appl. 22 (1986), 71-88. MR 831182 (87k:54016)
  • [2] K. Morita, Paracompactness and product spaces, Fund. Math. 50 (1961), 223-236. MR 0132525 (24:A2365)
  • [3] K. Nagami, Countable paracompactness of inverse limits and products, Fund. Math. 73 (1972), 261-270. MR 0301688 (46:844)
  • [4] T. C. Przumusiński, Products of normal spaces, Handbook of Set Theoretic Topology (K. Kunen and J. Vaughan, eds.), North-Holland, Amsterdam, 1984. MR 776637 (86c:54007)
  • [5] P. Zenor, Countable paracompactness in product spaces, Proc. Amer. Math. Soc. 30 (1971), 199-201. MR 0279769 (43:5490)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54B10

Retrieve articles in all journals with MSC: 54D15, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0933513-X
Keywords: Normal, infinite product, $ \lambda $-paracompact
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society